# SDR USAA2012072300038

- Difficulty date: July 3, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 37,048 hours, 16,640 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D5725130000200
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - ELONGATED HOLE ON FUEL PANEL 640KB BETWEEN WS 827 TO WS 824, STR 8 TO STR 11, RIB 15 TO RIB 16.  REPLACED FUEL PANEL 640KB IAW A320 AMM 57-27-11.
